helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Guest

SWOLLEN HANDS PAINFUL FINGERS //JOINT PAIN

4 posts in this topic

DEAR DR'S:

 

IT SEEMS SINCE I HAVE BEEN ON THE AZILECT THAT I HAVE SEVER PAIN ESPECIALLY IN THE AM IN MY HANDS AND FINGERS ........MY FINGERS ARE SO SWOLLEN THAT I CAN'T WEAR MY RINGS. IT IS BILATERAL. IT GETS SOMEWHAT BETTER THRU THE DAY ...I AM ON A COMPUTER AT WORK....MY SKIN ALSO HAS A SUNBUN-ISH LOOK .......ANY IDEAS? i was treated for carpal tunnel but my PT thought it odd that it came on both sides

thank you

 

rgds,

jfm

Share this post


Link to post
Share on other sites

That is not something I alwasy here about azilect, but you never know. It is easy enough to test. I suggest getting rid of it for two weeks (it has a long half life so you need this time period) and then putting it back after that (so in case the swelling and pain disappears, you know it is not incidental). See if the swelling disappears off azilect and returns on azilect.

 

Yours,

Share this post


Link to post
Share on other sites

I have also been experiencing extreme joint pain in my left hand over the last week or so (PD symptoms right-sided). I've been on Azilect for about 3 weeks and was actually seeing a great deal of improvement with it recently, but have no other explanation for the pain - no injury etc. I went off the Azilect 2 days ago to see if it was the meds. Do you have any other information on joint pain with Azilect? How long to tell if it is the meds?

Share this post


Link to post
Share on other sites

Azilect usually does not cause joint pain, but rather dopamine deficiency can underlie symptoms. I usually try sinemet or agonists first for PD related pain. I also examine the patient for other neurological possibilities like a pinched nerve.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now